# SDR SWAA2017032112535

- Difficulty date: March 6, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 62,526 hours, 36,699 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD CRACKED AT BS 663, RBL 12.  REPAIRED THE BULKHEAD IAW SRM.
